# SDR GTIA9700343

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MYR - FLT 111 - EMERGENCY LIGHT TORN OUT OF SOCKET ON TRACKING IN AFT.  ALSO, ON TRACKING, WE NEED A RED LIGHT IN AFT. INSTALLED EMERGENCY FLOOR TRACK LIGHT AND SOCKET.  OPS CHECK GOOD.  INSTALLED MISSING RED LENS.  (M)
